Approximate Bayesian analysis of censored survival data
Biometrika · 1987 · Volume 74 · Issue 4
Abstract
The Bayesian analysis of data arising from a location-scale regression model, and which may include a number of right-censored observations, is considered. The posterior distributions of the suitably normalized precision parameter and regression coefficient vector are shown to be well approximated by X 2 and multivariate t distributions respectively. The ideas are illustrated using some clinical survival data.
Enable JavaScript for citation tools and additional paper interactions.